# SDR UALA2013041002430

- Difficulty date: April 5, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 71,060 hours, 9,926 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CEILING EMERGENCY LIGHTS FROM DOOR 3L TO ROW 36 ARE INOPERATIVE AND AFT EXIT SIGN ON DOOR 3L IS INOPERATIVE.  REPLACED BATTERY PACK AT DOOR 3L, AFT POSITION.
